Simon Kristensen

An inhomogeneous wave equation and non-linear Diophantine approximation

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

    V. Beresnevich, University of York, United KingdomM. M. Dodson, University of York, United Kingdom
  • S. Kristensen
  • J. Levesley, University of York, United Kingdom
  • Department of Mathematical Sciences
A non-linear Diophantine condition involving perfect squares and arising from an inhomogeneous wave equation on the torus guarantees the existence of a smooth solution. The exceptional set associated with the failure of the Diophantine condition and hence of the existence of a smooth solution is studied. Both the Lebesgue and Hausdorff measures of this set are obtained.
Original languageEnglish
JournalAdvances in Mathematics
Volume217
Issue number2
Pages (from-to)740-760
Number of pages21
ISSN0001-8708
DOIs
StatePublished - 2008

See relations at Aarhus University Citationformats

ID: 10028370